Fake Weed, Real Drug: K2 Causing Hallucinations in Teens

Discussion in 'Up to the Minute' started by Dark Knight, Mar 4, 2010.

  1. Dark Knight

    Dark Knight New Member

    Messages:
    21,642
    Likes Received:
    0
    Trophy Points:
    0
    Teens are getting high on an emerging drug called "fake weed," a concoction also known as K2 and "spice" that is also causing hallucinations, vomiting, agitation and other dangerous effects.


    In the last month, Dr. Anthony Scalzo, a professor of toxicology at Saint Louis University, has seen nearly 30 cases of teenagers experiencing these adverse effects after smoking the fake weed, a legal substance that reportedly offers a marijuana-like high.


    "K2 use is not limited to the Midwest; reports of its use are cropping up all over the country," Scalzo said. "I think K2 is likely a bigger problem than we're aware of at this time." For instance, Atlanta has seen about 12 cases recently.



    http://www.websleuths.com/forums/newthread.php?do=newthread&f=80
     
  2. Loading...


Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice